Jump to content

Deprovera Long Term Side Effects

Nurses   (9,411 Views 3 Comments)
by please help please help (New Member) New Member

588 Profile Views; 1 Post

Hi to everyone out there. I hope you are all well. I am hoping someone who reads this can perhaps help me.

I have been on Deprovera for the last 10 years (consistently) and am now having some 'female' problems which doctors are having trouble explaining. At first they thought it was cancer. I have had tender/uncomfortable breasts for the last two years which has increased to excruiating pain in the breast area in the last three weeks.

I have had a broad range of blood tests, ultrasounds, seen GPs and breast specialists and they just keep filling me full of meds which my body is now rejecting orally on a regular basis... they call it a process of elimination apparently.

Blood tests show I do not have cancer (by the way, is this a definite result?), my estrogen levels are low, ultrasound shows I have no cysts (regardless the specialist wants me to take danazol for 6 mths to see 'if' things change - the side effects are scary especially if it doesn't fix the problem), no infection... and they are at a loss. No-one will even suggest an aspiration they would prefer me to take meds. Unless they know the problem how can they just keep prescribing serious meds (which my body no longer tolerates) - so against doctor's orders I am no longer taking any meds including pain killers as I am tired of being sick, hugging the toilet bowl and walking around like a space cadet. I need to be able to work, to focus, drive a vehicle, plus my children need not see me like that.

I have suggested and asked several times regarding the long term effects of deprovera but am ignored and the question is never addressed, let alone acknowledged.

I would very much appreciate any help, advice or suggestions that can be offered as it seems I am left to investigate myself.

Thank you all. :balloons:

Share this post


Link to post
Share on other sites

arpeggiated specializes in Med/Surg.

74 Posts; 1,767 Profile Views

We can't answer medical questions here, although my personal opinion is that Depo is the devil.

Share this post


Link to post
Share on other sites

traumaRUs has 27 years experience as a MSN, APRN and specializes in Nephrology, Cardiology, ER, ICU.

15 Followers; 155 Articles; 20,878 Posts; 188,450 Profile Views

The above poster is correct. I'm sorry but we can't provide medical advice.

Here are some links:

http://www.collegiatetimes.com/news/1/ARTICLE/4457/2004-12-02.html

http://www.brown.edu/Student_Services/Health_Services/Health_Education/sexual_health/ssc/depo.htm

Would contact your provider.

Share this post


Link to post
Share on other sites
Guest
This topic is now closed to further replies.
×